Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to confirm pregnancy?

Hi there i was on Depo provera shot for 1 year and was due April 2012 for my next but decided not to get it again. I have not had a period since then and the last 2 weeks i have had these symptoms : sore nipples, period pain cramps, back aches, heartburn, feel heavy in the stomach and Acne breakouts. Any ideas?
Wed, 1 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms you are experiencing are due to the discontinuation of depo Provera. These symptoms will subside and your periods will regularize eventually.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Provera


How to confirm pregnancy?

Hello, The symptoms you are experiencing are due to the discontinuation of depo Provera. These symptoms will subside and your periods will regularize eventually. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Lekshmi Rita Venugopal, General & Family Physician